# SDR CALA2017072402369

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 48,897 hours, 19,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS DETACHED AT THE L1 DOOR.   PROPERLY INSTALLED EMERGENCY LIGHT LENS IAW AMM 33-51-14. NO FURTHER DEFECT NOTED.
